Fentanyl overdoses are becoming a big problem in our community, yes right here in Spring Valley. An overdose could happen to anyone from a middle schooler to a middle-aged father of four. Know what to do in the event of an overdose, where you can get Naloxone (Narcan) Nasal Spray, and quite possibly, one day you might be able to save someone's life. Possibly someone you love dearly.
Know the Signs of an Overdose:
Falling asleep or losing consciousness
Doesn’t respond to stimuli like shouting, or a pinch
Slow, weak or no breathing
Choking or gurgling sounds
Cold and / or clammy skin
Discolored skin (especially in lips and nails)
Small, constricted “pinpoint pupils”
Where to Get Free Naloxone (Narcan) Nasal Spray
The San Diego County Sheriff's Department offers free Harm Reduction Kits which you can pick up for at any Sheriff's Department Station and Substation. No questions asked.
You can also receive free Naloxone from other partners of this distribution program:
The Harm Reduction Kit consist of a box of Naloxone containing two doses of the nasal spray. Brochures in English and Spanish provide instructions on how to use Naloxone.